MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART
Model Number ACROBAT SUV STABILIZER SYSTEM
Medical Device Problem Codes Component Missing (2306); Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(6) the device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using acrobat suv stabilizer system, they discovered that one of the blade suture holders has been removed while preparing the chest opener.Prepare a spare blade and check that there are no problems before using it.There is no effect on the patient.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).The investigation has been started, since the complaint was received, and the following contents has been conducted: 1.Dhr review: the dhr of the reported lot 3000160873 has been reviewed.No non-conformity is observed indicated the reported failure.All the products had been performed 100% visual inspection during production.They all passed the inspection, which demonstrate that all suture holder is seated completely and correctly inside the cavity and no parts missing 2.Trend review: in the last 12 months, 02nd sep 2020 to 02nd sep 2021, the occurrence rate is approx.0.014%.There¿s no similar complaint reported for this reported lot 3000160873.3.The device was not received, no returned product evaluation could be conducted.From the provided blade photos, which shows the blade missing one suture holder is the right blade, and the second slot missing the suture holder.From the information from the hospital, the suture holder was found not in the blade slot directly when they opening the primary package tray, and they did not remove the suture holder, which demonstrate that the suture holder was not assembed or dropped out after it assembled during production.From the reviewing the incoming inspection records and measuring the relevant dimensions of the blades and the suture holder, there's no non-conformity observed, which demonstrate the relevant dimensions of the blades and suture holders will not cause the suture holder dropped out from the slot.The most probable root cause of missing one surture holder on the blade slot is that, the suture holder was not assembled and not observered during production inspection.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT SUV STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key12526408
Report Number2242352-2021-00766
Device Sequence Number1547849
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public00607567900004
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2023
Device Model NumberACROBAT SUV STABILIZER SYSTEM
Device Catalogue NumberOM-9000Z
Device Lot Number3000160873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown